# SDR SWIA201333831

- Difficulty date: June 27, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 12,489 hours, 10,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FROM FS977-FS1098.2 REQUIRES REPLACEMENT.   C-CHECK REPLACED LBL 27 BEAM BETWEEN FS977-FS1098 IAW REO.
